# SDR FDEA2019080761800

- Difficulty date: August 6, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 33,233 hours, 18,143 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53612213216
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC - FR16 -Y1456, FLOOR SUPPORT CRACKED APPROX 1.5 INCH IN LENGTH REPAIRED THE MAIN DECK CRACKED FLOOR SUPPORT AT FR16  -Y1456 PER SRM 53-12-15 FIG 207. THE REPAIR WAS CATEGORY B AND WAS CLASSIFIED AS MAJOR PER GMM 6-2-100.
